Univariate power series expansions in REDUCE

J. Padget, A. Barnes

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Original languageEnglish
Title of host publicationISSAC '90
Subtitle of host publicationProceedings of the international symposium on Symbolic and algebraic computation
EditorsS. Watanabe
Place of PublicationNew York, U. S. A.
PublisherAssociation for Computing Machinery
Pages82-87
Number of pages6
ISBN (Print)0201548925
DOIs
Publication statusPublished - 1990

Cite this

Padget, J., & Barnes, A. (1990). Univariate power series expansions in REDUCE. In S. Watanabe (Ed.), ISSAC '90: Proceedings of the international symposium on Symbolic and algebraic computation (pp. 82-87). Association for Computing Machinery. https://doi.org/10.1145/96877.96899, https://doi.org/10.1145/96877.96899